MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Incorrect Or Inadequate Test Results (2456); High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: user's test strip had poor storage.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Customer was also concerned results were erratic; erratic results under concern were not reported as being performed back to back.The customer is concerned with test results from results obtained of 246, 55 and 187 mg/dl.Customer was concerned that he tested 246 mg/dl and without taking any medication or food he dropped to 55 mg/dl (tests were not within thirty minutes per meter memory).The customer's expected fasting blood glucose test result range is 78 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.The test strip lot manufacturer's expiration date is 08/27/2018 and open vial date was undisclosed.(b)(6).Memory concerns:customer is concerned that he tested 246 mg/dl and in less than one hour without taking any medication or food he dropped to 55 mg/dl.Customer is also concerned that 187 and 246 mg/dl is high.Customer called to report erratic reading on his meter.Customer is also concerned that the results are high.Customer feels fine and denies diabetic symptoms at this time.Customer manages diabetes with insulin and states his last a1c was 6.5 (140 mg/dl).Customer states his normal fasting range is 78-110 mg/dl.Customer is concerned that he tested 246 mg/dl and in less than one hour without taking any medication or food he dropped to 55 mg/dl.Customer is also concerned that 187 and 246 mg/dl is high.Customer stores his supplies in the bathroom, instructed customer on proper storage.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: user's test strip had poor storage test strip udi#: (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Customer was also concerned results were erratic; erratic results under concern were not reported as being performed back to back.The customer is concerned with test results from results obtained of 246, 55 and 187 mg/dl.Customer was concerned that he tested 246 mg/dl and without taking any medication or food he dropped to 55 mg/dl (tests were not within thirty minutes per meter memory).The customer's expected fasting blood glucose test result range is 78 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.The test strip lot manufacturer's expiration date is 08/27/2018 and open vial date was undisclosed.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns:customer is concerned that he tested 246mg/dl and in less than one hour without taking any medication or food he dropped to 55mg/dl.Customer is also concerned that 187 and 246mg/dl is high.Customer called to report erratic reading on his meter.Customer is also concerned that the results are high.Customer feels fine and denies diabetic symptoms at this time.Customer manages diabetes with insulin and states his last a1c was 6.5 (140mg/dl).Customer states his normal fasting range is 78-110mg/dl.Customer is concerned that he tested 246mg/dl and in less than one hour without taking any medication or food he dropped to 55mg/dl.Customer is also concerned that 187 and 246mg/dl is high.Customer stores his supplies in the bathroom, instructed customer on proper storage.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6847153
Report Number1000113657-2017-01677
Device Sequence Number10774312
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/27/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1